| Model Number |
SC-8436-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Implant Pain (4561)
| Date of Event |
06/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced pain at the incision site that wrapped around the stomach following the implant procedure.The physician suspected epidural hematoma, which was believed to be not directly related to the device.The patient underwent a spinal cord stimulator (scs) system explant procedure and was doing well postoperatively.The explanted device components will not be returned.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: 818098.Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).